A counterexample to the periodic orbit conjecture

Dennis Sullivan

Publications Mathématiques de l'IHÉS (1976)

  • Volume: 46, page 5-14
  • ISSN: 0073-8301

How to cite


Sullivan, Dennis. "A counterexample to the periodic orbit conjecture." Publications Mathématiques de l'IHÉS 46 (1976): 5-14. <http://eudml.org/doc/103945>.

author = {Sullivan, Dennis},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {5-14},
publisher = {Institut des Hautes Études Scientifiques},
title = {A counterexample to the periodic orbit conjecture},
url = {http://eudml.org/doc/103945},
volume = {46},
year = {1976},

AU - Sullivan, Dennis
TI - A counterexample to the periodic orbit conjecture
JO - Publications Mathématiques de l'IHÉS
PY - 1976
PB - Institut des Hautes Études Scientifiques
VL - 46
SP - 5
EP - 14
LA - eng
UR - http://eudml.org/doc/103945
ER -


  1. [E1] D. B. A. EPSTEIN, Periodic flows on 3-manifolds, Annals of Math., 95 (1972), pp. 68-82. Zbl0231.58009MR44 #5981
  2. [RS] D. RUELLE and D. SULLIVAN, Currents, Flows, and Diffeomorphisms, Topology, 14 (1975), pp. 319-328. Zbl0321.58019MR54 #3759
  3. [EMS] R. EDWARDS, K. MILLET, D. SULLIVAN, On foliations with compact leaves, to appear in Topology. 
  4. [W] A. W. WADSLEY, Ph. D. Thesis, University of Warwick, 1974. 
  5. [D] A. DRESS, Newman's theorems on transformation groups, Topology, 8 (1969), pp. 203-207. Zbl0176.53201MR38 #6629
  6. [M] D. MONTGOMERY, Pointwise Periodic Homeomorphisms, Amer. J. Math., 59 (1937), pp. 118-120. Zbl0016.08201JFM63.0565.05
  7. [E2] D. B. A. EPSTEIN, Foliations with all leaves compact, preprint I.H.E.S., 1974. 
  8. [NW] Norris WEAVER, Pointwise Periodic Homeomorphisms of Continua, Annals of Math., 95 (1972), p. 83. Zbl0231.58010MR45 #2677
  9. [Mi] K. MILLET, Foliations with compact leaves, in preparation. 
  10. [S] H. SEIFERT, Closed Integral Curves in 3-space..., Proc. Amer. Math. Soc., 1 (1950), pp. 287-302. Zbl0039.40002MR12,273b
  11. [Vogt] E. VOGT, Math. Annalen, 1976. 
  12. [H1] Harald HOLMANN, Holomorphe Blätterungen komplexer Räume, Comm. Math. Helv., 47 (1972), pp. 185-204. Zbl0251.32008
  13. [H2] Harald HOLMANN (to appear). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.